# SDR USAA2012121900025

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 38,779 hours, 17,234 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FLOOR PANEL 261DF BETWEEN FR66 TO FR68, -Y765.  REPLACED FLOOR PANEL 261DF IAW A320 SRM 53-02-00.
